Coldrex Muco Grip x 10 sachets

GlaxoSmithKline

Sale price £13.99 Regular price £20.00

Tax included. Shipping calculated at checkout.
  • three-component drug indicated for the symptoms of flu and cold. Coldrex Muco Grip contains paracetamol, guaifenesin and phenylephrine hydrochloride. Preparation in powder form for making a lemon-flavored drink.

Composition of Coldrex Muco Grip:

The active substances in one sachet: paracetamol - 500mg, guaifenesine - 200mg, phenylephrine hydrochloride - 10mg. Other ingredients: sucrose, anhydrous citric acid, tartaric acid, sodium cyclamate (E 952), sodium citrate, potassium acesulfame (E 950), aspartame (E 951), menthol flavor (powder), lemon flavor, lemon juice flavor, quinoline yellow (E 104).

Operation Coldrex Muco Grip:

Thanks to a properly composed formula of the drug, it works comprehensively on all symptoms of flu and cold. The paracetamol contained in the drug has analgesic and antipyretic effect, and the guaifenesine dilutes the bronchial secretion, acting expectorantly. Coldrex Muco Grip also contains phenylephrine hydrochloride, a medicine that shrinks the blood vessels in the nose, reducing its swelling and making breathing easier.

Application:
Coldrex Muco Grip is indicated for the short-term treatment of symptoms of influenza and cold: pain, fever, occlusion and rhinitis, wet cough.

Additional information:
Keep out of reach of children at room temperature. The drug may cause dizziness. Do not drink alcohol while using the drug. The drug contains sucrose. (2.1g in one sachet), therefore caution should be exercised in people with intolerance to some sugars and in people with diabetes. The drug contains aspartame, or source of phenylalanine, the drug may be harmful for people with phenylketonuria. The drug contains sodium (129 mg in one sachet), this information is important for people on a low sodium diet. Do not use together with other medicines with similar effects.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use below 12 years of age. It is not recommended for use during pregnancy and breastfeeding. Do not use in cases of hepatic dysfunction or severe renal dysfunction, heart disease, cardiovascular disorders (including severe haemolytic anemia), hyperthyroidism, hypertension, diabetes mellitus, pheochromocytoma, and closed angle glaucoma. Do not use in people who take: tricyclic antidepressants, currently take other drugs with paracetamol, take beta-blockers, take monoamine oxidase inhibitors (and also within two weeks after discontinuation of their use), take other sympathomimetic drugs. Do not use in people with glaucoma or urinary retention.

Side effects:
Some people may experience side effects while taking the medicine. Severe side effects: (very rarely) - allergic reactions (including rash, breathing problems, flaking of the skin, pruritus, swollen red areas of the skin, sometimes shortness of breath or swelling of the mouth, lips, tongue, throat or face); increased susceptibility to bleeding, bruising, fever and infections, such as pharyngitis or ulcers, due to changes in the blood. Other side effects: (common) - sleep problems, diarrhea, nausea, nervousness, tremors, irritability, anxiety or excitability, high blood pressure with headache, dizziness, vomiting and irregular heart rhythm (palpitations); (rarely) - abdominal pain and discomfort, liver problems, too fast or too slow heart rhythm, disorders in the eye,

Dosage of Coldrex Muco Grip sachets:

Use as directed by your doctor or as described on the leaflet. The contents of the sachet should be dissolved in 250ml of hot water (do not use boiling water!), Leave to cool slightly, drink. The prepared solution should be drunk within 90 minutes. The recommended dose for adults, the elderly, children and adolescents over 12 years old: one sachet every 4 hours. The maximum daily dose: 4 sachets. The doctor should not be used for more than 5 days without consulting a doctor.